Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Minibex_2007

Do you get Tane burn on 10mg a day??

Recommended Posts

Hi guys

I have been taking Tane now for 2 and a half months, 1 month at 40mg a day and the rest at 20mg a day. My derm had to lower my dose as I couldn't handle the side effects (lips were so dry they were bleeding and very bad eczema) he lowered me to 20mg a day and the eczema and dry lips have disappeared but I am still looking a little blotchy and red, especially on my T-zone (I am told this is called Tane burn)

He is considering lowering my dose to just 10mg a day, does anyone know whether I will still be blotchy and red on this dose?

It's such a shame because apart from the blotchiness I love what Accutane is doing for my skin. Does anyone know how I can stay on it and not experience the redness??

Please write back.

xxx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×